# SDR 97FDEA00819

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR UP, RT MAIN RED LT ON FWD PANEL REMAINED ILLUMINATED.  BOTH RED MAIN GEAR LIGHTS ON S/O'S PANEL REMAINED ON.  RECYCLED ALL GEAR LIGHTS IN GREEN, GEAR UP SAME RESULTS, 1 RED FWD 2 RED AFT RAN RED TABS STAYED BELOW 260 KTS APPROX 10 MIN INTO FLT RT MAIN RED LT ON S/O'S PANEL WENT OUT APPROX 20 MIN INTO FLT RT MAIN LIGHT ON FWD PANEL WENT OUT LEFT MAIN RED LIGHT ON S/O'S PANEL REMAINED ON.  REPLACED RT MAIN GEAR DOOR UP AND LATCHED SENSOR GEAR LIGHT CHECKED GOOD ON RETRACTION TEST.  REPLACED PROXIMITY ELECTRONICS UNIT FOR LT GEAR LIGHT PROBLEM.  EXTENDED AND RETRACTED GEAR SEVERAL TIMES, ALL LIGHTS CHECK NORMAL.
